# SDR U2RA201110140066

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Zone 100
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS377  LBL 45-62, HEAVY CORROSION ABOVE AND BELOW FLOORBEAM.   AREA DAMAGE CUT-OUT 85 INCHES.
